Pure and Applied Mathematics Journal
Volume 2, Issue 6, December 2013, Pages: 184-190
Received: Dec. 4, 2013;
Published: Jan. 10, 2014
Views 3228 Downloads 140
Kamal Ould Bouh, Department of Mathematics, Taibah University, Almadinah Almunawwarah, KSA
In this paper, we study the nonlinear elliptic problem involving nearly critical exponent (P_ϵ ) ∶ -∆u=K u^(□((n+2)/(n-2))+ϵ) in Ω ; u >0 in Ω and u=0 on ∂ Ω where is a smooth bounded domain in 〖IR〗^n n≥3, K is a C^3positive function and ϵ is a small positive real parameter. We prove that, for small, (Pε) has no positive solutions which blow up at one critical point of the function K.
Kamal Ould Bouh,
A Nonexistence of Solutions to a Supercritical Problem, Pure and Applied Mathematics Journal.
Vol. 2, No. 6,
2013, pp. 184-190.
A. Bahri, Critical point at infinity in some variational problems, Pitman Res. Notes Math. Ser. 182, Longman Sci. Tech. Harlow 1989.
A. Bahri and J. M. Coron, On a nonlinear elliptic equation involving the Sobolev exponent : the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (1988), 253-294
A. Bahri, Y.Y. Li and O. Rey, On a variational problem with lack of compactness: the topological effect of the critical points at infinity, Calc. Var. and Part. Diff. Equ. 3 (1995), 67-94.
M. Ben Ayed, K. El Mehdi, M. Grossi and O. Rey, A Nonexistence result of single peaked solutions to a supercritical nonlinear problem, Comm. Contenporary Math., 2 (2003), 179-195.
M. Ben Ayed, K. Ould Bouh, Nonexistence results of sign-changing solutions to a supercritical nonlinear problem, Comm. Pure Applied Anal, 5 (2007), 1057-1075.
M. Del Pino, P. Felmer and M. Musso, Two bubles solutions in the supercritical Bahri-Coron’s problem, Calc. Var. Part. Diff. Equat., 16 (2003), 113–145.
Z. C. Han, Asymptotic approach to singular solutions for nonlinear elliptic equations involving critical Sobolev exponent, Ann. Inst. Henri Poincare (Analyse non-linear) 8(1991),159-174.
K. Ould Bouh, Nonexistence result of sign-changing solutions for a supercritical problem of the scalar curvature type , Advance in Nonlinear Studies (ANS), 12 (2012), 149-171.
O. Rey, The role of Green’s function in a nonlinear elliptic equation involving critical Sobolev exponent, J. Funct. Anal. 89 (1990), 1-52.
O. Rey, The topological impact of critical points at infinity in a variational problem with lack of compactness : the dimension 3, Adv. Diff. Equ. 4 (1999), 581-616.